Algorithms for solving systems of linear diophantine equations in integer domainsReportar como inadecuado




Algorithms for solving systems of linear diophantine equations in integer domains - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Cybernetics and Systems Analysis

, Volume 42, Issue 2, pp 163–175

Received: 27 January 2005

Abstract

Algorithms are described that solve homogeneous systems of linear Diophantine equations over natural numbers and over the set {0, 1}. Properties of the algorithms and their time estimates are given.

Keywordslinear Diophantine equation basis of a solution set minimal supported set of solutions 

Translated from Kibernetika i Sistemnyi Analiz, No. 2, pp. 3–17, March–April 2006.

Download to read the full article text



Autor: S. L. Kryvyi

Fuente: https://link.springer.com/







Documentos relacionados